The Michigan Mathematical Journal

Convergence in capacity of the Perron-Bremermann envelope

Rafal Czyz

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 53, Issue 3 (2005), 497-509.

Dates
First available in Project Euclid: 6 December 2005

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1133894161

Digital Object Identifier
doi:10.1307/mmj/1133894161

Mathematical Reviews number (MathSciNet)
MR2207203

Zentralblatt MATH identifier
1098.32016

Subjects
Primary: 32U05: Plurisubharmonic functions and generalizations [See also 31C10] 32W20: Complex Monge-Ampère operators
Secondary: 32U20: Capacity theory and generalizations 31C05: Harmonic, subharmonic, superharmonic functions

Citation

Czyz, Rafal. Convergence in capacity of the Perron-Bremermann envelope. Michigan Math. J. 53 (2005), no. 3, 497--509. doi:10.1307/mmj/1133894161. https://projecteuclid.org/euclid.mmj/1133894161


Export citation